首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
SPIN-WAVE LINESHAPES IN DILUTE HEISENBERG ANTIFERROMAGNET
被引:0
作者
:
HOLCOMB, W
论文数:
0
引用数:
0
h-index:
0
机构:
OXFORD UNIV,OXFORD,ENGLAND
HOLCOMB, W
HARRIS, AB
论文数:
0
引用数:
0
h-index:
0
机构:
OXFORD UNIV,OXFORD,ENGLAND
HARRIS, AB
机构
:
[1]
OXFORD UNIV,OXFORD,ENGLAND
[2]
UNIV PENN,PHILADELPHIA,PA 19104
来源
:
BULLETIN OF THE AMERICAN PHYSICAL SOCIETY
|
1974年
/ 19卷
/ 03期
关键词
:
D O I
:
暂无
中图分类号
:
O4 [物理学];
学科分类号
:
0702 ;
摘要
:
引用
收藏
页码:254 / 254
页数:1
相关论文
共 2 条
[1]
HARRIS AB, TO BE PUBLISHED
[2]
HOLCOMB WL, TO BE PUBLISHED
←
1
→
共 2 条
[1]
HARRIS AB, TO BE PUBLISHED
[2]
HOLCOMB WL, TO BE PUBLISHED
←
1
→